# SDR COMA9630013

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356CA
- Make and model: Saab SF340A
- Aircraft serial: 340A034
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Activated
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR WARNING CAME ON AFTER TAKEOFF.  INSPECTED CARGO DOOR MECHANISM AND WARNING SYSTEM, NO DEFECTS FOUND.  ACFT RETURNED TO SERVICE.
